# SDR REXA200900112

- Difficulty date: September 14, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 15,933 hours, 13,934 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KTYS, THE FLIGHT CREW RECEIVED A LT THRUST REVERSER UNLOCKED MESSAGE.  THERE WERE NO ADVERSE FLIGHT CONTROL PROBLEMS.  THE FLIGHT CREW PERFORMED THE QRH AND DECLARED AN EMERGENCY WITH ATC.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE AT KTYS.  MAINTENANCE DETERMINED THE PROBLEM TO BE ONE OF INDICATION ONLY.  THE LT THRUST REVERSER WAS DEFERRED USING ESTABLISHED MEL PROCEDURES AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
